# SDR DL757952060

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER PANEL WAS FOUND WITH DAMAGE TO UPPER SURFACE FROM HAIL.  REPAIRED SPOILER PER SRM 51-70-17.
